Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treatment for stomach discomfort after exercising?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3199 Questions
I've been working out lately and my stomachs been feeling bad. not sexually active either
Posted Sun, 16 Mar 2014 in General Health
Answered by Dr. Shafi Ullah Khan 49 minutes later
Brief Answer: Sounds like muscle spasms due to workout Detailed Answer: Good day Miss XXXX Thank you for asking. I am Dr S Khan and i would like to help you with your abdominal pain. Miss gabby provided the history of working out with no sexual activity, the odds for this abdominal pain sound like neuromuscular origin with spasm and fatigue the most likely possibility. The other option would be a history of any gastro intestinal discomfort like GERD/ reflux or gastritis etc.If not then no worries. All you need is some rest and acetaminophen with skeletal muscle relaxants like orphenadrine and tizanidine. Get some antispasmodics like phloroglucinols too and symptoms will resolve. If symptoms persist seek the help in nearby ER to sort out etiology. I appreciate working out but keeping it light and natural avoiding heavy lifting etc is what i would recommend here. Hope it helps.Take good care and dont forget to close the discussion please Regards Khan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor